MAUDE Adverse Event Report: CIRCULATORY TECHNOLOGY, INC. THE BETTER BLADDER

CIRCULATORY TECHNOLOGY, INC. THE BETTER BLADDER
Model Number BB14
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 the complainant called and informed cti that an additional unit from lot 5290-210401 failed the required leak test prior to use.This unit was not used on a patient.
 
Additional Manufacturer Narrative
This event was initially reported in a summary report on 5/26/2021.It is now being submitted as an individual report.All better bladder units are visually inspected and tested during manufacturing prior to release.Testing includes a pull test and leak testing to verify a hermetic seal.The units met all acceptance criteria.Evaluation of retain samples confirmed the product complaint.The units were found to have insufficient adhesive applied during the assembly resulting in an ineffective seal between the pigtail and the housing port.At the time of this report, this issue has been detected in two manufacturing lots, lot 5290-201001 and 5290-210401.Both lots have been recalled.Root cause: insufficient adhesive.Correction/containment: recall and replace.Corrective actions: an additional step is being incorporated into the assembly of the bb14 and bbb38.Henceforth, additional adhesive will be applied to the external juncture between the pigtail and the housing port, the adhesive to cover at least 1/8" along the entire periphery of the external wall of housing and at least 1/8" along the entire periphery of the od of the pigtail.This enhancement would assure more adhesive, a post assembly visual observation of the adhesive and the additional sealing that has proved effective for the seal between the large tube and the housing, a seal that has that bead.Preventive actions: add pull gage with force requirement to the process specification.Add an in-process and finished product visual inspection of the glue bead around the pigtail.There have been no issues report since implementation of corrective action.

Brand Name
THE BETTER BLADDER
Common Device Name
BETTER BLADDER
Manufacturer (Section D)
CIRCULATORY TECHNOLOGY, INC.
21 singworth st
oyster bay NY 11771
MDR Report Key12647246
Report Number1000522036-2021-00005
Device Sequence Number1454065
Product Code DTN
UDI-Device Identifier00851997007004
UDI-Public(01)00851997007004(10)5290210401(17)20240401(11)20210401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Recall,Replace
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberBB14
Device Catalogue NumberBB14
Device Lot Number5290-210401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;